My story

Discussion in 'Suicidal Thoughts and Feelings' started by Cs10228, Nov 5, 2009.

Thread Status:
Not open for further replies.
  1. Cs10228

    Cs10228 New Member

    So I have been feeling this way for quite a while. At 15 I went on accutane to control my acne. It turned me so insecure that I didn't want to do anything. I've heard It was a serious medication but went on it anyways cause I thought my life would be better if I looked better. I can't blame accutane though for my depression and anxiety because I had a bad childhood. Shortly after I finish the accutane I started taking anti-depressants and have been on and off for the last few years. I didn't like the sexual side effects that I got from them. Now when I have sex I have a hard time maintaining a erection, don't know if this is permanent effects from the anti-depressants or because of my constant being uncomfortable with intimacy. I am a constant worrier, I read things on the Internet about side effects of the medicines I took and it freaks me out that I could have these problems. May sound stupid to you but it's a serious matter for me.

    The first and only time I atempted suicide was a year ago by overdosing on aspirin. It was not a good experience. I had to go to the emergency room and drink charcol all night. They put me back on lexapro after. I was on it for 7 months and gained 20 pounds on it. I since then have lost the weight off of it. Have been off of it for 4 months.

    Everyday gets worse and worse and life isn't enjoyable. People wonder why I feel this way because they tell me Im a good looking guy. Like that makes things better or something. For the record I don't believe I'm a good looking guy at all. I see a monster in the mirror. I think about getting a gun and ending it all. I lost all interest in life, I use to exercise alot but lost interest in that. What's the use. I'm always tired, never want to leave my room. I gain nothing from life. I want to try to find support so that's why I came here.
  2. Chargette

    Chargette Well-Known Member

    You've come to a good place. It's a good start. I had a bad childhood too so my foundation hasn't been that strong most of my life. It takes time to sort through it all. In a sense, you will be building your own foundation.

    Are you seeing a therapist? It takes time to find the right medication. You may have to try different kinds. This is the experience for a lot of people. I tried 4 different meds before the right one was found for me.

  3. Cs10228

    Cs10228 New Member

    Thanks for the advice. I hope this place can help me. To answer your question, I have gone to countless thearpists for years. I might sought out another one soon.
  4. iamloz

    iamloz New Member

    if you ever want to talk or have a winge or vent drop me a msg ... :)

    My brother went through something very similar, but sadly ended up taking his own life 11 months ago.

  5. Cs10228

    Cs10228 New Member

    I'm really sorry to hear that.

    I"ll be sure to drop a line sometime. If you ever need someone to talk to you can MSG me also. Take care.
  6. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Unfortunately alot of phsyc meds affect you sexually.. You can talk to your pdoc about viagara.. They know of these side affects and shouldn't have a problem prescribing it for you..
Thread Status:
Not open for further replies.